Any body have a pipeline stent, and then a few days later get a migraine that won't leave! I had my procedure on the 17th of may, came home on the19th. Was back in the hospital due to head pain and vomiting 8 days later. Did all the test to make sure I was not leaking. Increased my steroids, and sent me home to take Tylenol or vicadin. The meds aren,t helping. and the DR. say the headache should go away soon. Anyone have any suggestions on what I can do or take for relief. ?
The headaches are a pain but your brain and central nervous system need to get use to it's new implant. There are physical reasons why this occurs but it is very complex with the short answer in the first sentence. If the pain continues unrelenting after a few more weeks, you may have to consider pharmacological and non-pharmacological solutions. Let us know how you are progressing.
I have headaches too. I had my second stent placed three weeks ago. Today is the first day I haven't needed medication. Hope this means thy are going away